# SDR SWAA2020051976818

- Difficulty date: May 11, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,408 hours, 30,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A8530Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT ANGLE BS BETWEEN BS 967 AND 986 WL 207.8 APPROX. RBL 46 JUST BELOW INNER CHORD (MOPSILL) / REMOVED CORROSION ON LOWER SUPPORT ANGLE AT STA 967 AND 986 WL 207.8 RBL 46 JUST BELOW INNER CHORD; CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 STEP 4E(2)(A) DETAIL D. LOCATED AND DRILLED NEW SUPPORT ANGLE PART# 147A8530Y12 PO# 792824. INSTALLATION ACCOMPLISHED ON N259262
